Common Fixed Point Theorems in 2-Menger Spaces

Rashwan Ahmed Rashwan, Shimaa I. Moustafa

Abstract


In this paper we prove some fixed point theorems in 2-Menger space under new contraction conditions.

Full Text: PDF

How to Cite this Article:

Rashwan Ahmed Rashwan, Shimaa I. Moustafa, Common Fixed Point Theorems in 2-Menger Spaces, Adv. Fixed Point Theory, 2 (2012), 79-91

Copyright © 2012 Rashwan Ahmed Rashwan, Shimaa I. Moustafa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2021 SCIK Publishing Corporation